# SDR SWI2024F00111

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 49,584 hours, 32,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK EXTRUSION MISSING AT SEAT 2A (FILED CLOSED)INSTALLED SERVICEABLE SEAT TRACK EXTRUSION AT SEAT 2A, REFERENCE APPLICABLE STEPS IN CRJ700AMM 25-21-01
